MathSciNet Relay Station
MathSciNet bibliographic data
MR2448058 53C43
Balmuş, A.; Montaldo, S.; Oniciuc, C. Classification results for biharmonic submanifolds in spheres. Israel J. Math. 168 (2008), 201–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement